CSN Login
Members Online: 1

You are here

Waldenstrom's and Hearing Loss

Lon's picture
Lon
Posts: 11
Joined: Oct 2019

Can Waldenstrom's or the treatment there of cause a hearing loss?

po18guy
Posts: 1083
Joined: Nov 2011

It depends on where the tumors are/were, and the type of treatment you received. If you received "CHOP" or any combination with the drug Vincristine (Oncovin), it can cause nerve damage in hands, feet, eyes and ears. Have you notified doctor?

PBL
Posts: 227
Joined: Jul 2016

Vincristine-induced neuropathy is a possibility.

It also seems possible that the hyperviscosity in WM can lead to hearing loss due to thrombus formation...

https://www.researchgate.net/publication/11784914_Waldenstrom's_macroglobulinemia_and_sensorineural_hearing_loss

https://www.researchgate.net/publication/273852952_Bilateral_Sudden_Hearing_Loss_in_Waldenstrom's_Macroglobulinemia_MR_Appearance

https://www.iwmf.com/sites/default/files/docs/publications/Abonour.pdf

Please follow Po18guy's advice and inform your doctor.

I hope this helps. Do keep us posted.

PBL

Subscribe to Comments for "Waldenstrom's and Hearing Loss"